Notre Dame Journal of Formal Logic
- Notre Dame J. Formal Logic
- Volume 50, Number 2 (2009), 183-193.
Justification by an Infinity of Conditional Probabilities
Today it is generally assumed that epistemic justification comes in degrees. The consequences, however, have not been adequately appreciated. In this paper we show that the assumption invalidates some venerable attacks on infinitism: once we accept that epistemic justification is gradual, an infinitist stance makes perfect sense. It is only without the assumption that infinitism runs into difficulties.
Notre Dame J. Formal Logic, Volume 50, Number 2 (2009), 183-193.
First available in Project Euclid: 11 May 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60A99: None of the above, but in this section
Atkinson, David; Peijnenburg, Jeanne. Justification by an Infinity of Conditional Probabilities. Notre Dame J. Formal Logic 50 (2009), no. 2, 183--193. doi:10.1215/00294527-2009-005. https://projecteuclid.org/euclid.ndjfl/1242067709